Journal of Lie Theory, Vol. 11, No. 1, pp. 173-184 (2001)

Explicit formulae for cocycles of holomorphic vector fields with values in $\lambda$ densities

Friedrich Wagemann

Institut G. Desargues
Université C. Bernard Lyon 1
43, bd du 11 novembre 1918
F-69622 Villeurbanne Cedex

Abstract: In this article, we give explicit formulae for the generators of $H^2(Hol(\Sigma_r),{\cal F}_{\lambda}(\Sigma_r))$ in terms of affine and projective connections, $\Sigma_r$ being a compact Riemann surface punctured in $r$ points This is done using the cocycles which have been evidenced by V. Ovsienko and C. Roger in [13] and globalizing them by their transformation property.

Classification (MSC2000): 17B56, 17B65, 17B66, 17B68

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]
© 2001 ELibM for the EMIS Electronic Edition